MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, APSII, HAND CONTROL
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/23/2025, a sales representative reported via (b)(4) that an ar-8330h shaver handpiece experienced an issue with the shaver tip not staying in the shaver/ not mating.This was discovered during a case with no patient affected.

Brand Name
SHAVER HP, APSII, HAND CONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23618244
Report Number1220246-2025-05131
Device Sequence Number8969193
Product Code HWE
UDI-Device Identifier00888867043237
UDI-Public(01)00888867043237(11)170207(10)10111505
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, APSII, HAND CONTROL
Device Catalogue NumberAR-8330H
Device Lot Number10111505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Distributor Facility Aware Date10/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown